Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bleeding from vagina, do I have cancer?

I had an UTI and the first medicine for 7 days did not clear it up so they gave me a new one for 14 days. I felt better. Two days after taking the last pill, I saw some red on my underwear and had stomach cramp. I have not had any red stains on the underwear since but when I use the bathroom , I see red , sometimes bright but mostly very pale in color. I had put in a tampon and found some red come out on it. Can this mean that I have cancer. My last period was at age 53, I am 55. About 14 days before the red stuff, I was at the doctor and I told her I had a milk , gooy discharge like I used to get when I ovualted. She took some kind of sample of my vagina and said I had some normal bacteria that was overgrown and gave me a supository for 3 days. She said I just had a UTI but now I am very worried because of this red stuf, I call blood on the toilet paper, today is Sunday and it started on Wed, afternnoon, 3 days after I took the last anibiotic. I am worried , do you think I have cancer.
Asked On : Tue, 29 Sep 2009
Answers:  1 Views:  1489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
First do not presume diagnosis since you have bleed per Vagina and Urethra. There are multiple causes of bleeding per vagina and through the Urethra, urine mixed with blood. It is a feature of Urinary tract infection to bleed. You had an infection of vagina called Bacterial Vaginosis, the suppositories (foreign body) if left alone can cause bleed too. Yes the other cause at the age of 55 are Cancer. Since the doctor had done an internal examination it would not be a serious thing to worry. More over after the menopause women tend to bleed because of dryness of vagina. Do not panic. You see the Gynecologist once again and get the examination done once again to be rest assured.
Answered: Wed, 30 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor